| Model Number |
M00515032 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/20/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw¿ 4 biopsy forceps was unpacked for inventory on (b)(6) 2017.According to the complainant, during unpacking, it was noticed that there was a tear in the device packaging and sterility of the device was compromised.There was no patient or procedure involved.
Additional Manufacturer Narrative
Visual analysis of the returned device found the tyvek of the packaging partially removed, compromising the sterile pouch.On the opened section of the pouch, adhesive was noted, showing evidence that the tyvec was properly attached to the pouch.Therefore, the most probable root cause is "handling damage" since no manufacturing issues were noted and the complaint was caused by handling of the device without direct patient contact.The device history record review found the device met all manufacturing specifications.
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw¿ 4 biopsy forceps was unpacked for inventory on june 20, 2017.According to the complainant, during unpacking, it was noticed that there was a tear in the device packaging and sterility of the device was compromised.There was no patient or procedure involved.